Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Itching, burning hemorrhoids, loss of anal tone, menopausal. Reason?

I am a 58 yr old post menopausal woman who is experiencing the itching and burning of hemorrhoids every month during new moon for about three to four days. I NEVER!!!! have to strain to evacuate my bowels and I also seem to have lost tone in the anal area when trying to get to the bathroom in time. Is it possible that with the loss of estrogen to the whole genitourinary / anal area, and subsequent thinning of tissues that there is more of a tendency to experience hemorrhoids now?
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Thanks for your query.
This condition is generally caused due to a variety of reasons and chronic constipation is one of the major reasons.
Aging process, prolonged sitting and prior childbirth are a few more reasons that result in this condition.
Varicose veins is another main reason that occurs due to the aging process that causes hemorrhoids during menopause.
Try to keep a diet to stop constipation and using local lotions containing lidocaine.
Take care of your self
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor